# SDR 04FDEA02799

- Difficulty date: September 22, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 37,416 hours, 25,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXT SKIN, BS 470 WL 148 CORROSION WHERE MOD S ANT MOUNTS.  *S/D*  REPAIRED PER SRM 53-30-1 AND 53-30-3.
